|Combivir+Sustiva Side Effects- Bloating/lipodystrophy?
May 8, 2003
Does Combivir/Sustiva produce noticeable bloating and/or lipodystrophy? How can they be minimized through natural supplements?
| Response from Mr. Vergel
Bloating has been reported with all medications (some HIVers who do not take meds also have this problem). Eating smaller meals and avoiding milk products, broccoli, beans, cabbage, and other gas causing foods can also help. Taking digestive enzymes before every meal may help with the bloating (it has helped me tremendously). Visit www.houstonbuyersclub.org for info on the different enzyme produicts out there.
Sustiva can cause insulin resistance(linked to fat accumulation). AZT can cause mitochondrial toxicity (linked to fat loss under the skin) (although not as much as Zerit or Hivid in some studies). So, like most HAART combos, lipodystrophy can occur. Try to exercise with weights and machines 3 times a week for an hour everytime and do some cardiovascular exercise also 3 times a week for 30 min if you can. Also, keep an eye on your cholesterol and triglycerides and talk to your doctor if they are higher than normal and what to do about it. Eat a balanced diet with lean protein,vegetables, fruit, and nuts.
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Sustiva And Lipodystrophy
- Blowjob From A Prostitute And Dna Pcr Testing
- Blood In Semen After Vaginal Sex Condom Broke Worried I Have HIV
- Burning Red Spots After Fisting Worried I Have HIV
- Coated Tongue After Insertive Oral Sex Worried I Have HIV
- Diarrhea After Receptive Anal Sex Without Condom Does It Mean I Have HIV
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.